Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What is the cause for chest pain ?

I am on blood pressure medicine and the other day i ran out of medicine and didn t get it refilled for two days. Inside of those two days were a little stressful. The day after I got back on my medicine I ate a meal that was very spicy and for two days I have been having chest pain and it gets worse when I eat.
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi dear
Welcome to HealthcareMagic.
Off medicines , blood pressure can shoot up.High blood pressure shows symptoms like headache , dizziness .The chest pain you are experiencing could be any cardiac origin or due to hypertension or due to spicy food you ate causing gastric disturbance.
I advise you to visit a Cardiologist , get a regular cardiac checkup done to be on safe side.Please donot skip hypertension tablet , when you skip accidentally , eat salt less food that day.
Take care.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor